# SDR UIEA2020050700976

- Difficulty date: May 3, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 84,834 hours, 16,247 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65B140571
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - BEEM, KEEL BEEM LOWER SIDE STRUCTURE SCREW HOLE AFT SIDE AND FWD SIDE, STA 1427, LBL 4 TO RBL 10.( REMOVED DAMAGED PARTS IAW SRM 51-40-02 REV 45.  INSTALLED NEW PART IAW SRM 51-40-02 REV 45 AND DWG NO 65B10925 SH 15 REV 0 AND DWG NO 65B10925 SH 17 REV F AND DWG NO 65B10925 CH 16 REV C. JOB COMPLETED AND CONDITION CHECK NORMAL. )
